Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Liapunov functions and global existence


Author: Aaron Strauss
Journal: Bull. Amer. Math. Soc. 71 (1965), 519-520
DOI: https://doi.org/10.1090/S0002-9904-1965-11309-X
MathSciNet review: 0173827
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. A. Antosiewicz, A survey of Lyapunov's second method, Annals of Mathematics Studies, No. 41, Princeton Univ. Press, Princeton, N. J., 1958. MR 102643
  • 2. E. A. Coddington and N. Levinson, Theory of ordinary differential equations, McGraw-Hill, New York, 1955. MR 69338
  • 3. W. Hahn, Theory and application of Liapunov's direct method, Prentice-Hall, Englewood Cliffs, N. J., 1963. MR 147716
  • 4. N. N. Krasovskiĭ, Stability of motion, Stanford Univ. Press, Stanford, Calif., 1963. MR 147744
  • 5. A. M. Liapounoff, Problème général de la stabilité du mouvement, Annals of Mathematics Studies, No. 17, Princeton Univ. Press, Princeton, N. J., 1949. MR 21186
  • 6. Aaron Strauss, Liapunov functions and L, Trans. Amer. Math. Soc. (to appear). MR 178203


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11309-X

American Mathematical Society